MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM

STRYKER ORTHOPAEDICS-MAHWAH 6.5 CANCELLOUS BONE SCREW 20MM
Catalog Number 2030-6520-1
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.An evaluation of the device cannot be performed as the device has not yet been returned to the manufacturer.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device evaluation anticipated, but not yet begun.
 
Event or Problem Description
It was reported that, during a tha, when a nurse was peeling the tyvek sheet, it was delaminated.A spare was used instead.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event regarding alleged packaging issue involving a hip screw was reported.The event was not confirmed.Medical records received and evaluation: the event is not related to patient factors.Device history review: review of the device history records indicates that all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for this lot.Conclusion: the alleged event could not be confirmed nor the exact cause of the delaminated tyvek could not be determined.No issues with the packaging seal were observed as inspected by the packaging sme.The packaging sme stated "after reviewing both the pi and the blister itself, there is no obvious evidence that the blister package was improperly sealed.Specifically, no sign of over-sealing (translucent seals, warped flanges) were observed that may potentially lead to separation of the tyvek material from itself." if additional information becomes available, this investigation will be reopened.

Brand Name
6.5 CANCELLOUS BONE SCREW 20MM
Common Device Name
6.5 CANCELLOUS BONE SCREW 20MM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8073998
Report Number0002249697-2018-03737
Device Sequence Number2325465
Product Code HWC
UDI-Device Identifier07613327036985
UDI-Public07613327036985
Combination Product (Y/N)N
PMA/510(K) Number
K894124
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number2030-6520-1
Device Lot NumberLD5V7H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;